# SDR DHL2001806546

- Difficulty date: March 18, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO AFT BULKHEAD INTERCOASTAL DOUBLER CRACKED 1 INCH AT STA 1760.00  L-6R.   STOP DRILLED IAW SRM 53-2-0 FIG 18.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  TREATED, PRIMED IAW SRM 51-1-8B AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
